MathSciNet Relay Station
MathSciNet bibliographic data
MR2075176 (2005d:47101) 47H10 (47N10 91B50)
Lin, Lai-Jiu; Ansari, Qamrul Hasan Collective fixed points and maximal elements with applications to abstract economies. J. Math. Anal. Appl. 296 (2004), no. 2, 455–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement